# SDR HNAA2023121900473

- Difficulty date: October 31, 2023
- Submitted: December 19, 2023
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 51,416 hours, 48,498 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E006432 PILOT'S BULKHEAD UPPER OTBD GUIDE PIN HOLE IS GOUGED.  INSTALLED SERVICEABLE DOUBLERS FOR REPAIR ON GUIDE PIN HOLE ON PILOT'S BULKFEAD UPPER OUTBD COCKPIT PARTITION IAW EMB 145 SRM 53-21-02 RE, ITEM 4, FIG 204 AND PIEDMONT EO1-53-23-0445
